i've been on zoloft for about 4 weeks now. not feeling any different mood wise, but most days i feel very tired and drugged out. but then a few days will go by where i don't feel that bad, just in my normal malaise/haze. can the intensity of the side fx change on day? is there a way to level them out?
also, how long should i give zoloft to work b/f i quit and/or try something else?
Side effect can vary if you change amount or the time of day that you take the medication
Also taking it with or without food and the stress in your life can vary side effects somewhat.
Anything is possible, but usually a person has the worst side effect going on and coming off the drug.
If the system is acclimated to a dose and time of day then USUALLY side effects are constant and usually they are mild to none.
But some people find the side effects never go away
And some find the initial side effects are so disturbing that they would rather not wait and see if they go away.
In My case, when I was on Zoloft, it could have been that maybe the Zoloft made me more tired and out of it, then normal. On up days I did not notice and was able to overcome this effect. But on down days i really noticed it and noticed the difference from normal.
Of course it could also be that the Zoloft had no effect and that that was just my normal depression fluctuation. ?
Either was it had either a small effect or no effect for me.
Yes, they can. One med I was on, would make me nauseous, but not everyday, even though I took the same dosage everyday. Some days I'd be fine, then I'd go maybe 3 days in a row feeling nauseous again. I asked the doctor about it & he didn't have an answer.
In my humble opinion, if you've been on a full dose of Zoloft for 4 weeks, you should be seeing some improvement in your mood. I would go ahead and contact your doctor. You may need a dose change or different medication.